# SDR USAA2010082391751

- Difficulty date: August 5, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON FORWARD BORE OF INBOARD SUPPORT FITTING, OUTBOARD MIDFLAP LEFT BETWEEN WS 290.02 TO WS 500.17.  REPLACED LEFT OUTBOARD MID FLAP IAW JOB CARD 03C30927015.
